DOI QR코드

DOI QR Code

ON A FUNCTIONAL CENTRAL LIMIT THEOREM FOR STATIONARY LINEAR PROCESSES GENERATED BY ASSOCIATED PROCESSES

  • Kim, Tae-Sung (Division of Mathematics and Informational Statistics and Institute of Basic Natural Science, Wonkwang University) ;
  • Ko, Mi-Hwa (Division of Mathematics and Informational Statistics and Institute of Basic Natural Science, Wonkwang University)
  • Published : 2003.11.01

Abstract

A functional central limit theorem is obtained for a stationary linear process of the form $X_{t}=\;{\Sigma_{j=0}}^{\infty}a_{j}{\epsilon}_{t-j}, where {${\in}_{t}$}is a strictly stationary associated sequence of random variables with $E_{{\in}_t}{\;}={\;}0.{\;}E({\in}_t^2){\;}<{\;}{\infty}{\;}and{\;}{a_j}$ is a sequence of real numbers with (equation omitted). A central limit theorem for a stationary linear process generated by stationary associated processes is also discussed.

References

  1. Convergence of probability measures P.Billingsley
  2. Ann. Math. Statist. v.38 Association of random variables with applications J.Esary;F.Proschan;D.Walkup https://doi.org/10.1214/aoms/1177698701
  3. Statist. Probab. Lett. v.17 A central limit theorem with random indices for stationary linear processes I.Fakhre-Zakeri;J.Farshidi https://doi.org/10.1016/0167-7152(93)90002-Z
  4. Sequential Anal. v.11 Sequential estimation of the mean of a linear process I. Fakhre-Zakeri;S.Lee https://doi.org/10.1080/07474949208836252
  5. Statist. Probab. Lett. v.35 A random functional central limit theorem for stationary linear processes generated by matingales I.Fakhre-Zakeri;S.Lee https://doi.org/10.1016/S0167-7152(97)00040-0
  6. Multivariate time series E.J.Hannan
  7. Ann. Math. Statist. v.37 Some concepts of dependence E.L.Lehmann https://doi.org/10.1214/aoms/1177699260
  8. Comm. Math. Phys. v.74 Normal fluctuations and the FKG inequalities C.M.Newman https://doi.org/10.1007/BF01197754
  9. Inequalities in statistics and probability (IMS Lecture Notes-Monograph Series) v.5 Asymptotic independence and limit theorems for positively and negatively dependent random variables C.M.Newman;Y.L.Tong(ed.)
  10. Ann. Probab. v.9 An invariance principle for certain dependent sequences C.M.Newman;A.L.Wright https://doi.org/10.1214/aop/1176994374

Cited by

  1. A central limit theorem for the linear process generated by associated random variables in a Hilbert space vol.78, pp.14, 2008, https://doi.org/10.1016/j.spl.2008.01.079